Advanced search

On the numerical approximation of some types of nonstandard second-order eigenvalue problems for vector valued functions.

Hennie De Schepper (UGent) and Roger Van Keer (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
De Schepper, Hennie, and Roger Van Keer. 2000. “On the Numerical Approximation of Some Types of Nonstandard Second-order Eigenvalue Problems for Vector Valued Functions.” Journal of Computational and Applied Mathematics 115 (1-2): 151–167.
APA
De Schepper, Hennie, & Van Keer, R. (2000). On the numerical approximation of some types of nonstandard second-order eigenvalue problems for vector valued functions. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 115(1-2), 151–167.
Vancouver
1.
De Schepper H, Van Keer R. On the numerical approximation of some types of nonstandard second-order eigenvalue problems for vector valued functions. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 2000;115(1-2):151–67.
MLA
De Schepper, Hennie, and Roger Van Keer. “On the Numerical Approximation of Some Types of Nonstandard Second-order Eigenvalue Problems for Vector Valued Functions.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 115.1-2 (2000): 151–167. Print.
@article{130845,
  author       = {De Schepper, Hennie and Van Keer, Roger},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  language     = {eng},
  number       = {1-2},
  pages        = {151--167},
  title        = {On the numerical approximation of some types of nonstandard second-order eigenvalue problems for vector valued functions.},
  volume       = {115},
  year         = {2000},
}

Web of Science
Times cited: